# SDR 05FDEA01888

- Difficulty date: July 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STA 1967, AFT CENTER CEILING TOP STRINGER ASSY FOUND DAMAGED AS MARKED.  DAMAGED FLOOR SUPPORT REMOVED. NEW FLOOR SUPPORT REWORKED FROM S2922781-  1X2024T42 AS PER DWG ACA 7149 AND INSTALLED AS PER SRM 51-31-01 VOL.II. CLASSIFIED   MINOR REPAIR AS PER GMM 6-2-100.
